Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Took Tizanidine and Norco for muscle spasms in the back. Sudden low pulse rate, high blood sugar levels. Should I stop taking the medications?

My doctor yesterday gave me Tizanidine (Zanaflex) 4mg tablets for muscle spasms in my back. He told me to take two every 8 hours. He also gave me Norco 10-325 to take every four hours. I took both prescriptions earlier today. My pulse dropped to 46, my blood sugar shot up to 192 and I felt like I was going to pass out for about three hours. Is this normal or should I stop taking the Zanaflex until I see my doctor again?
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Hi ! Good evening. I am Dr Shareef answering your query.

Yes - you should stop taking tizanidine, if the symptoms are so severe to upset your daily routine. Tizanidine is known to cause such side effects like low BP and giddiness. I would advise you to consult your treating doctor so that he could change your drug.

I hope this information would help you in discussing with your family physician/treating doctor in further management of your problem. Please do not hesitate to ask in case of any further doubts.
Thanks for choosing health care magic to clear doubts on your health problems. Wishing you an early recovery. Dr Shareef.

Answered: Mon, 30 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor